# SDR NI6R201606090034

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N1386C
- Make and model: Lkheed P2V5F
- Aircraft serial: 128422
- Aircraft time: 8,064 hours, 4,501 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FOR LANDING, THE CREW RECEIVED AN UNSAFE RT MLG INDICATION UPON LOWERING GEAR.  THE CREW VISUALLY CHECKED THE GEAR AND SAW THAT IT SHOWED DOWN AND LOCKED.  THE CAPTAIN RAN THE EMERGENCY CHECKLIST AND PROCEEDED TO LAND.  UPON TOUCHDOWN, HE ELECTED TO NOT USE PROP REVERSE TO SLOW DOWN, INSTEAD USING THE BRAKES, WHICH RESULTED IN THE LT MLG TIRE SKIDDING AND RUPTURING. THE RESULTING TIRE DEBRIS DAMAGED THE SQUAT SWITCH WIRING, HYDRAULIC HARD AND FLEX LINES, LT INBD FLAP AND LT INBD GEAR DOOR.
